# SDR CA060214001

- Difficulty date: February 13, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 6,641 hours
- Engine: Pwa JT15D4
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Tube
- Part number: NN5040
- Condition: Melted
- Location: Outflow Valve
- Component: Outflow Valve, 10357626
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING UNSCHEDULED MAINT FOR AN UNRELATED MAINTENANCE ISSUE, THE POLYFLOW LINE PROVIDING ATMOSPHERIC REFERENCE PRESSURE TO THE RT OUTFLOW VALVE WAS FOUND MELTED AND OPEN TO CABIN PRESSURE. THE POLYFLOW LINE WAS TOO LONG AND WAS POSITIONED IN SUCH A WAY AS TO REST AGAINST THE EMERGENCY PRESSURIZATION LINE P/N: 6515201-3. THE HEAT FROM THE EMERGENCY PRESSURIZATION LINE CAUSED NYLON TUBING TO MELT.  NEW TUBING OF THE CORRECT LENGTH WAS INSTALLED AND ROUTED CLEAR OF THE EMERGENCY PRESSURIZATION LINE. AIRCRAFT WAS RETURNED TO SERVICE.  AC SERVICES HAS INITIATED CAMPAIGN 851-21-30-031TO INSPECT THE REST OF OUR FLEET FOR CORRECT INSTALLLATION OF THE POLYFLOW LINE. (TC NR 20060214001)
